MathSciNet Relay Station
MathSciNet bibliographic data
MR1995923 60E10 (60E07 60F05 60G42 60J80)
Caliebe, Amke; Rösler, Uwe Fixed points with finite variance of a smoothing transformation. Stochastic Process. Appl. 107 (2003), no. 1, 105–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement